advertisement
Question
Posted by: wandula | 2011/05/10

can u help

I am 37 yrs, in 2001 i noticed I cannot hold unto my urine i did Fasting blood test and it was 83 until 2002 when I delivered my baby and have postpartum depression i was placed on tegretol 200mg (twice),staylic (at night),Prozac 20mg (one daily) which is an anti depressant. in 2005 i did a blood test and it was 160, I became pregnant 2006 and all test FSB, Random and Glucose tolerant was conducted and everything was ok but Glucose was showing in my urine. After my baby birth in dec 2007 i conducted the FSB it was ok and Glucose disappear from my urine. I just did my random it was 179.

other syptoms experiencing is irregular menstruation,joint pain,low libido,tiredness,increase in sweat,anger,cant absorb shock,fear,feel like been alone,sleepness .The question is i have been diagnosis to have depression,have change my drug to flutex with the others cos doctor thinks that prozac is causing the diabetes but again i feel ok using prozac better than flutex. given my concern how can i leave this drug and end this intake of drugs,can i use your to stop this totally and what can i combine is curative or food supplement.which of your drug is best suitable.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

This sort of problem needs a proper assessment by a good gynae and diabetes specialist, with whatever other help is needed. I am not sufficiently expert in matters of modern diabetes treatment to help on that aspect of your problems.
If your blood sugar levels are not yet under good control, when they are low, symptoms like sweatiness, tiredness, etc, can be common.
There are a wide range of different antidepressants to choose from, so see a good local psychiatrist for advice on choosing one that won't interfere with the diabetes, and may suit you in a way similar to the Prozac. If one is genuinely depressed, stopping the antidepressant too early, and without the advice of your shrink, can lead to the depression returning.
No known food supplement helps depression. And unfortunately, nothing cures it.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011/05/10

This sort of problem needs a proper assessment by a good gynae and diabetes specialist, with whatever other help is needed. I am not sufficiently expert in matters of modern diabetes treatment to help on that aspect of your problems.
If your blood sugar levels are not yet under good control, when they are low, symptoms like sweatiness, tiredness, etc, can be common.
There are a wide range of different antidepressants to choose from, so see a good local psychiatrist for advice on choosing one that won't interfere with the diabetes, and may suit you in a way similar to the Prozac. If one is genuinely depressed, stopping the antidepressant too early, and without the advice of your shrink, can lead to the depression returning.
No known food supplement helps depression. And unfortunately, nothing cures it.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement